MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 95 - SILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED HELICAL BLADE 95 - SILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 04.038.395S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: hsb.Reporter is a j&j sales representative.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the patient underwent revision surgery for a broken titanium cannulated proximal femoral nailing system (tfna) at proximal portion.Broken nail was revised to a total hip arthroplasty.Concomitant devices reported: tfna fenestrated helical blade (part# 04.038.395s, lot# unknown, quantity 1), unknown locking screws (part# unknown, lot# unknown, quantity unknown), unknown tfna end cap (part# unknown, lot# unknown, quantity 1).This report is for one (1) tfna fenestrated helical blade 95mm.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Lot manufactured in elmira as 04.038m395sp.Sterilization performed in monument as 04.038.395s.Part number: 04.038m395sp.Lot number: 42p6728.Part manufacture date: 12-feb-2020.Manufacturing location: elmira.Part expiration date: n/a.Nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of tfna fenestrated helical blade 95mm - sterile product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.This lot met all dimensional, visual, and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Visual inspection: the tfna fenestrated helical blade 95 - sterile(p/n: 04.038.395s & lot #: 42p6728) was returned and received at us customer quality (cq).Upon visual inspection, the surface of helical blade was nicked/scratched near the surface that goes in the tfna nail aperture which were consistent with the cosmetic damage only.Apart from it, the visual scratches were visible on the surface of blade which doesn't impact any functionality of device.No other issues were identified with the returned device.Upon visual inspection, the reported broken condition of helical blade cannot be confirmed.Device failure/defect identified? no dimensional inspection: helix od measured dimension: confirm.Diameter of blade surface that goes in tfna nail aperture measured dimension: confirm.Document/specification review.Based on the date of manufacture the following drawings, reflecting the current and manufactured revision were reviewed.Complaint confirmed? no.Investigation conclusion.The complaint condition is not confirmed for the tfna fenestrated helical blade 95 - sterile(p/n: 04.038.395s & lot #: 42p6728).During the investigation, no product design issues or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TFNA FENESTRATED HELICAL BLADE 95 - SILE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11826518
Report Number2939274-2021-02376
Device Sequence Number3610711
Product Code KTT
UDI-Device Identifier10886982099273
UDI-Public(01)10886982099273
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.395S
Device Catalogue Number04.038.395S
Device Lot Number42P6728
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2021
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer06/02/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date06/04/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11/125 DEG TI CANN TFNA 420/LEFT - SILE; UNK - END CAPS: TFNA; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;